# SDR RAIA201109300001

- Difficulty date: September 30, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 27,389 hours, 23,764 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION MAINTENANCE FOUND THE LT LOWER WING SKIN HAD A DENT.  THE DENT WAS DEFERRED PER MEL.  MAINTENANCE REPAIRED THE DENT BY INSTALLING A DOUBLER IAW EMBRAER ETD 2011-145-105017 AND IKARUS TECHNICAL INSTRUCTION.
